

Confirmed by Confirmed by

EMF Managing Director EMF Secretary General

Mati Pärnasalu Helen Urbanik

Adrenalin Arena BALTIC Master III cup

MX A, MX BC, MX DE, WOMEN, Pitbike A, Pitbike B
General Competition Rules

Time, place, class identification

Racing time: 13.03.2016

Racing place: Adrenalin Arena, Sõmerpalu, Võrumaa, Estonia

Classification: MXA, MX BC, MX DE, WOMEN, PITbikes A, Pitbikes B

Organizing Committee

Organizer: MTÜ Sõmerpalu Motoklubi

Race-Director: Peeter Põldaru

Head-referee: Mati Pärnasalu FIM8888

Race Secretary: Reet Lulla KL097 Chief Timekeeper: Ardo Kaurit Chief of medical staff: Külvar Mand

Information: Peeter Põldaru +372 50 98816

The terms of the contest

Motorcycle competition is conducted according to the validated document "Motorcycling General Competition Rules 2015" and under the resolution of EMF Board.

Adrenalin Arena Baltic Master contest has III cups (10.01.2016, 14.02.2016 and 13.03.2016)

Classification:

All the MX classes will be distributed by EMF TOP 200 group classification issued 16.09.2015 http://www.msport.ee/motokross/top-200/

Those who belong by classification to MX A group can race at Adrenalin Arena Baltic Masters in groups MX A

All MX B and MX C riders will race at Adrenalin Arena Baltic Masters competition in group MX BC

All MX D and MX E riders will race at Adrenalin Arena Baltic Master competition in group MX DE

WOMEN OPEN: with all kind of motorcycles (mini mx included)!

Pitbike riders will be divided to group A and B after raceday morning qualification. 15 fastest riders will race in group A others in group B

Race info:

Practice and qualification will be held together during 15 minutes and separately for each racing class.

All classes have 2 races.

WOMEN	8min + 1 lap
MX DE	10 min + 1 lap
MX BC	10 min + 1 lap
MX A	12 min + 1 lap
Pitbike A	10 min+ 1 lap
Pitbike B	8 min+1 lap

Adrenalin Arena will award the 3 fastest of each class

Three cups together will be awarded with special award for classes MXA, MXBC, MXDE, WOMEN, Pitbike A and Pitbike B by Adrenalin Arena.

Pre-registration for 3-rd cup takes place until 9. march 2016. at 5 p.m on website www.msport.ee .

Competition fee is 40€ (Women class 30€) Those who register on spot +10€ Licence is needed. It is possible to buy one time licence 20€

NB: All motorcycles will have to use alkyl fuel - for safety reasons no exception is made! Fuel can be bought from Adrenalin Arena infodesk. Price 16€ 5L





Time table 13.03.2016:

Registration		9:00-10:25
Riders Meeting on starting line		10:25
The beginning of practice/qualifications		10:45
WOMEN	15 min	10:45-11:00
Pitbike 1	15 min	11:05-11:20
Pitbike 2	15 min	11:25-11:40
MX DE	15 min	11:45-12:00
MX BC	15 min	12:05-12.20
MX A	15 min	12:25-12.40
First race		
WOMEN	8 min + 1 lap	13:00
Pitbike B	8 min + 1 lap	13:15
Pitbike A	10 min + 1 lap	13:30
MX DE	$10 \min + 1 \operatorname{lap}$	13:45
MX BC	$10 \min + 1 \operatorname{lap}$	14:05
MX A	12 min + 1 lap	14:25
Second race		
WOMEN	$8 \min + 1 lap$	15:00
Pitbike B	8 min + 1 lap	15:15
Pitbike A	10 min + 1 lap	15:30
MX DE	10 min + 1 lap	15:45
MX BC	10 min + 1 lap	16:05
MX A	12 min + 1 lap	16:25
warding		17.00

The organizers have permission to make changes in the timetable!



ADRENALIN ARENA RACECOURSE RULES

DO's!

- Register before driving into the hall!
- In paddock area one may stay with bike, equipment and tools!
- Refuel the motorcycle outside!
- If necessary, warm up the motorcycle outside!
- Get off and push the bike on and off the track!
- Ride only on the assigned contest!
- Ride within your abilities!
- Follow the instructions of the track judge!
- Use necessary racing equipment!
- Be respectful towards other competitors and the establishment!
- Enjoy your ride!

DON'ts!

- Do not smoke in the hall
- Fuel can is not allowed to bring into the hall
- Do not drive in paddock area
- Do not go with your racing boots into the hall (dressing room)
- Do not start driving in paddock area
- Do not drive in car park
- Do not "shortcut"
- Do not jump, when yellow flag is waved
- Do not walk on the track

See You at Adrenalin Arena!

Reg. kood: 80081337





Adrenalin Arena Sõmerpalu Motoklubi MTÜ Sõmerpalu alevik Sõmerpalu vald 66601 Võrumaa T: +372 78 96 474 E: info@adrenalinarena.com W: www.adrenalinarena.com

Reg. kood: 80081337 SEB Pank a/a: 10220081389015

